Have you had the implant? Watch

Anonymous #1
#1
Report Thread starter 2 weeks ago
#1
Im looking into getting the implant but would like to hear your experience with it. How has it affected your cycle? Has it given you acne?
0
reply
PetitePanda
Badges: 19
Rep:
?
#2
Report 2 weeks ago
#2
I've gotten the implant and everyone's experiences is varied. With me, i had light periods for like 2 weeks stopped had another light period for a week and stopped and etc. However, for my friend, she had very heavy periods so she took the pill along with it in order to stop it. It'll take a while till your cycle to return to normal. I dont think it will give you acne tho.
1
reply
sabinapalma
Badges: 1
Rep:
?
#3
Report 5 days ago
#3
Everyone reacts differently, my experience is unfortunately not good. I have at least half of the side effects i found, but it didn't affect my acne. It started few months ago though, first few months were perfect. The only good thing is i have no periods like when i was on depo. I can't wait to get rid of it.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How many universities have you heard back from?

0 (62)
15.66%
1 (49)
12.37%
2 (52)
13.13%
3 (78)
19.7%
4 (81)
20.45%
5 (74)
18.69%

Watched Threads

View All